# SDR ASAA2017051820812

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 41,671 hours, 12,218 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 128B1526
- Condition: Failed
- Location: Apu
- Part time: 6,477 hours, 13,092 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START, A FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  APU SHOWS NO ROTATION FAULT.  REMOVED AND REPLACED THE APU STARTER GENERATOR ASSEMBLY IAW AMM 49-41-21. OPS CHECKED GOOD, LEAK CHECKED GOOD, NO FURTHER DEFECTS NOTED.
